MAUDE Adverse Event Report: MIDMARK CORPORATION IQvitals Zone; System, Measurement, Blood-Pressure, Non-Invasive

MIDMARK CORPORATION IQvitals Zone; System, Measurement, Blood-Pressure, Non-Invasive
Model Number 1-200-0350, 1-200-0330
Medical Device Problem Codes Incorrect Measurement (1383); High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction

Brand Name
IQvitals Zone
Common Device Name
System, Measurement, Blood-Pressure, Non-Invasive
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45830
Manufacturer (Section G)
Midmark Corporation
60 vista drive
versailles OH 45830
Manufacturer Contact
kort fledderjohann
60 vista drive
versailles, OH 45830
MDR Report Key25762025
Report Number1523530-2026-00005
Device Sequence Number9715165
Product Code DXN
UDI-Device Identifier00841709105807
UDI-Public00841709105807
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K161909
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-200-0350, 1-200-0330
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown